MAUDE Adverse Event Report: RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA CONTROLLER

RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA CONTROLLER
Model Number 5525301
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Logic 4k camera controller, part id 5525301, serial #(b)(6) was manufactured on 04/feb/2022.The batch consisted of 20 pieces.No issue was identified during production and no further complaints were received from the reported batch.
 
Event or Problem Description
A user facility has informed richard wolf gmbh an issue regarding a logic 4k camera controller, part id: 5525301, serial # (b)(6).According to the received information, at the beginning of a holmium laser enucleation of the prostate (holep) procedure, the video processor was switched on.The optics were already in the patient's urethra.After completion of the video processor's self-test, a large yellow banner was displayed on the monitor: "the device may have limited functionality.Notify service! error." although the camera displayed an image on the monitor, it was almost completely obscured by the error message.Confirmation / acknowledgement was not possible, so the application had to be interrupted and a replacement device had to be integrated.
 
Additional Manufacturer Narrative
New information: b4, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h7, and h10.The logic 4k camera controller, part id: (b)(4), serial # (b)(6) was investigated at rwgmbh.During the inspection of the camera controller, according to test instruction pa01-001-9111, the customer complaint could not be reproduced despite a test run of 3 weeks.After production, the logic 4k camera controllers are checked for their electrical parameters in accordance with our test instruction pa01-001-9111 and subjected to a functional test.These test steps ensure that no products are delivered that have not met their specifications.The service life of the controller at the customer's is approx.15 months.During this time, it functioned faultlessly and has not yet been repaired at richard wolf.After a period of use of approx.15 months, the cause is assessed as not traceable after several weeks of testing.The present logic 4k camera controller of the type 5525301 with the serial number (b)(6) originates from the production order (b)(4), which was booked to the new goods warehouse on 04/feb/2022 with an order size of (b)(4) pieces.A review of the relevant production records did not show any return deliveries or special releases within the production lot.No comparable case has been registered for this type in the period under consideration.Based on the available evaluation information, there is no direct risk to the patient, user or third parties.In general, the user is advised in the associated instructions for use ga-a282 / en / int / v2.0 / 2021-08 / pk20-0139 under chapter 9 that a visual and functional check must be carried out before and after each use.Possible functional impairments of the above type can be easily detected by hospital staff if these instructions are followed.Chapter 5 also points out that a second, equivalent camera should be available in case of a possible device failure during therapeutic use.In the risk assessment e2-1, rev.04, handling-related, design-related, and manufacturing-related risks with regard to impaired physical properties, such as image restriction, functional restriction as well as hazards due to an unusable product with the corresponding extent of damage and the assumed probability of occurrence were considered and assessed with an acceptable risk.

Brand Name
ENDOCAM
Common Device Name
LOGIC 4K CAMERA CONTROLLER
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key17280831
Report Number9611102-2023-00046
Device Sequence Number5281203
Product Code FET
UDI-Device Identifier04055207063286
UDI-Public04055207063286
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5525301
Device Catalogue Number5525301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown